Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Pain on vein near eyebrows, feels like going to burst on touching. Headache. Advise?

Hi i have this painful vein near my right eyebrow. It's painful when i touch it, it feels like it's going to burst or something. I woke up and suddenly it's there. The right side of my head kind of aches too. This morning i also feel like i'm going to have colds. Should i just wait for the pain to go away, will it? Or should i do something about it? Thank you
Asked On : Thu, 2 May 2013
Answers:  1 Views:  406
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.
It could be due to muscle twitching of that area.
Sometime it happens due to excessive work on computer,tv watching.It will subside itself otherwise You can take simple pain killer.
If it is recurrent then migraine should be rule out. There are specific treatment for migraine headche.
Consult your doctor for better guidance and medical management.
Answered: Sat, 15 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor